# SDR DALA2024032503710

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,595 hours, 33,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: AD RELATED: AA 5311-01216, RH FRAME 68 DOORSTOP FITTING #1, HOLE #1 HAS CRACK INDICATION. HOLE DIAMETER .260. ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT. C/A: ACCOMPLISHED ER/A 616531-14AD REV 0 PRI USING A320 SRM 53-41-12 AS BASE REPAIR JOB ACCOMPLISHED. (LP: 0256987)
